Alert archive / Louisiana / River Flood Warnings in 2021
River Flood Warning 128, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at May 18, 2021, 2:24 AM CDT for Livingston Parish, Louisiana. It took effect at May 20, 2021, 1:00 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- May 18, 2021, 2:24 AM CDT (07:24 UTC)
- In effect from
- May 20, 2021, 1:00 AM CDT
- Expired
- May 23, 2021, 1:45 AM CDT
- In force
- 3 days
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Livingston Parish, LA
The river
Written for the forecast point Tickfaw River at Holden (HOLL1). The gauge peaked at 9.96 ft at May 20, 2021, 7:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 19 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07376000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
833 WGUS44 KLIX 180724 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service New Orleans LA 224 AM CDT Tue May 18 2021 ...The National Weather Service in New Orleans LA has issued a Flood Warning for the following rivers in Louisiana... Tickfaw River Near Montpelier affecting St. Helena Parish. Tickfaw River Near Holden affecting Livingston Parish. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/lix. Click on the Rivers and Lakes menu for forecasts and observations. The next statement will be issued when updates are needed. && LAC091-190130- /O.NEW.KLIX.FL.W.0127.210519T1415Z-210520T2120Z/ /MONL1.1.ER.210519T1415Z.210520T0000Z.210520T1520Z.NO/ 224 AM CDT Tue May 18 2021 The National Weather Service in New Orleans has issued a * Flood Warning for the Tickfaw River Near Montpelier. * From Wednesday morning to Thursday afternoon. * At 1:30 AM CDT Tuesday the stage was 4.4 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late tomorrow morning to a crest of 14.0 feet tomorrow evening. It will then fall below flood stage late Thursday morning. * Impact...At 13.0 feet, The low banks will overflow threatening commercial interests near the river with flooding. && LAT...LON 3061 9057 3061 9070 3088 9074 3088 9061 $$ LAC063-190130- /O.NEW.KLIX.FL.W.0128.210520T0600Z-210523T0645Z/ /HOLL1.1.ER.210520T0600Z.210521T1800Z.210523T0045Z.NO/ 224 AM CDT Tue May 18 2021 The National Weather Service in New Orleans has issued a * Flood Warning for the Tickfaw River Near Holden. * From late Wednesday night to late Saturday night. * At 1:45 AM CDT Tuesday the stage was 3.2 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage early Thursday morning to a crest of 17.1 feet early Friday afternoon. * Impact...At 15.0 feet, Wooded areas in the vicinity of the Highway 190 bridge will be inundated. && LAT...LON 3041 9060 3041 9074 3061 9070 3060 9057 $$ BL
3 follow-up statements
526 WGUS84 KLIX 181516 FLSLIX Flood Statement National Weather Service New Orleans LA 1016 AM CDT Tue May 18 2021 ...The Flood Warning is extended for the following rivers in Louisiana... Tickfaw River Near Montpelier affecting St. Helena Parish. ...The Flood Warning continues for the following rivers in Louisiana... Tickfaw River Near Holden affecting Livingston Parish. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/lix. Click on the Rivers and Lakes menu for forecasts and observations. The next statement will be issued this evening or when updates are needed. && LAC091-190930- /O.EXT.KLIX.FL.W.0127.210519T1200Z-210520T2315Z/ /MONL1.1.ER.210519T1200Z.210520T0000Z.210520T1715Z.NO/ 1016 AM CDT Tue May 18 2021 ...The Flood Warning is now in effect until Thursday evening... The Flood Warning continues for the Tickfaw River Near Montpelier. * From Wednesday morning to Thursday evening. * At 8:30 AM CDT Tuesday the stage was 6.0 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The river will rise above flood stage Wednesday morning to 14.0 feet early Thursday morning. * Impact...At 13.0 feet, The low banks will overflow threatening commercial interests near the river with flooding. && LAT...LON 3061 9057 3061 9070 3088 9074 3088 9061 $$ LAC063-190930- /O.EXT.KLIX.FL.W.0128.210520T1108Z-210523T0600Z/ /HOLL1.1.ER.210520T1108Z.210521T1800Z.210523T0000Z.NO/ 1016 AM CDT Tue May 18 2021 ...The Flood Warning is now in effect until early Sunday morning... The Flood Warning continues for the Tickfaw River Near Holden. * From Thursday morning to late Saturday night. * At 8:45 AM CDT Tuesday the stage was 4.2 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage Thursday morning to a crest of 17.0 feet early Friday afternoon. && LAT...LON 3041 9060 3041 9074 3061 9070 3060 9057 $$ JFL
594 WGUS84 KLIX 190319 FLSLIX Flood Statement National Weather Service New Orleans LA 1019 PM CDT Tue May 18 2021 ...The Flood Warning is extended for the following rivers in Louisiana... Tickfaw River at Liverpool affecting St. Helena Parish. Tickfaw River Near Montpelier affecting St. Helena Parish. Tickfaw River Near Holden affecting Livingston Parish. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/lix. Click on the Rivers and Lakes menu for forecasts and observations. The next statement will be issued when updates are needed. && LAC091-192130- /O.EXT.KLIX.FL.W.0127.210519T1710Z-210520T2315Z/ /MONL1.1.ER.210519T1710Z.210520T0600Z.210520T1715Z.NO/ 1019 PM CDT Tue May 18 2021 ...The Flood Warning is now in effect until Thursday evening... The Flood Warning continues for the Tickfaw River Near Montpelier. * From Wednesday afternoon to Thursday evening. * At 9:30 PM CDT Tuesday the stage was 7.3 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The river will rise above flood stage Wednesday morning and will continue rising to near 14.0 feet tomorrow night. * Impact...At 13.0 feet, The low banks will overflow threatening commercial interests near the river with flooding. && LAT...LON 3061 9057 3061 9070 3088 9074 3088 9061 $$ LAC063-192130- /O.EXT.KLIX.FL.W.0128.210520T1912Z-210523T0600Z/ /HOLL1.1.ER.210520T1912Z.210521T1800Z.210523T0000Z.NO/ 1019 PM CDT Tue May 18 2021 ...The Flood Warning is now in effect until early Sunday morning... The Flood Warning continues for the Tickfaw River Near Holden. * From Thursday afternoon to late Saturday night. * At 9:45 PM CDT Tuesday the stage was 5.8 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage early Thursday afternoon to a crest of 17.0 feet early Friday afternoon. It will then fall below flood stage Saturday evening. && LAT...LON 3041 9060 3041 9074 3061 9070 3060 9057 $$ LAC091-192130- /O.CON.KLIX.FL.W.0134.210520T1200Z-210521T0000Z/ /LPOL1.1.ER.210520T1200Z.210520T1200Z.210520T1800Z.NO/ 1019 PM CDT Tue May 18 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Tickfaw River at Liverpool. * From Thursday morning to Thursday evening. * At 9:15 PM CDT Tuesday the stage was 3.9 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to crest near flood stage at 9.0 feet Thursday morning. * Impact...At 9.0 feet, Pastures and crop land adjacent to the river will flood. Rural areas near the river will be threatened with flooding. && LAT...LON 3088 9061 3088 9074 3114 9063 3114 9051 $$ DM
813 WGUS84 KLIX 191541 FLSLIX Flood Statement National Weather Service New Orleans LA 1041 AM CDT Wed May 19 2021 ...The Flood Warning is cancelled for the following rivers in Louisiana... Tickfaw River Near Montpelier affecting St. Helena Parish. Tickfaw River at Liverpool affecting St. Helena Parish. Tickfaw River Near Holden affecting Livingston Parish. LAC091-191645- /O.CAN.KLIX.FL.W.0127.210519T1710Z-210519T1541Z/ /MONL1.1.ER.210519T1710Z.210520T0600Z.210520T1715Z.NO/ 1041 AM CDT Wed May 19 2021 ...The Flood Warning for the Tickfaw River Near Montpelier has been cancelled... The Flood Warning is cancelled for the Tickfaw River Near Montpelier. * At 8:30 AM CDT Wednesday the stage was 8.2 feet. * Flood stage is 13.0 feet. * Forecast...The river will rise to 12.0 feet early Friday morning but remain below flood stage. Additional rainfall is expected today and tonight. Please continue to closely monitor river forecasts. && LAT...LON 3061 9057 3061 9070 3088 9074 3088 9061 $$ LAC091-191645- /O.CAN.KLIX.FL.W.0134.210520T1200Z-210519T1541Z/ /LPOL1.1.ER.210520T1200Z.210520T1200Z.210520T1800Z.NO/ 1041 AM CDT Wed May 19 2021 ...The Flood Warning for the Tickfaw River at Liverpool has been cancelled... The Flood Warning is cancelled for the Tickfaw River at Liverpool. * At 9:15 AM CDT Wednesday the stage was 3.3 feet. * Flood stage is 9.0 feet. * Forecast...The river is expected to rise to a crest of 6.7 feet Friday morning but remain below flood stage. Additional rainfall is expected today and tonight. Please continue to closely monitor river forecasts. && LAT...LON 3088 9061 3088 9074 3114 9063 3114 9051 $$ LAC063-191645- /O.CAN.KLIX.FL.W.0128.210520T1912Z-210519T1541Z/ /HOLL1.1.ER.210520T1912Z.210521T1800Z.210523T0000Z.NO/ 1041 AM CDT Wed May 19 2021 ...The Flood Warning for the Tickfaw River Near Holden has been cancelled... The Flood Warning is cancelled for the Tickfaw River Near Holden. * At 8:45 AM CDT Wednesday the stage was 6.8 feet. * Flood stage is 15.0 feet. * Forecast...The river is expected to rise to a crest of 13.6 feet early Saturday afternoon but remain below flood stage. Additional rainfall is expected today and tonight. Please continue to closely monitor river forecasts. && LAT...LON 3041 9060 3041 9074 3061 9070 3060 9057 $$ JFL
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at May 17, 4:06 PM CDT, 10 hours 18 minutes earlier.
Area forecast discussion, May 17, 4:06 PM CDT, 10 hours 18 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
406 PM CDT Mon May 17 2021
.SHORT TERM (Tonight through Wednesday Night)...A broad region of
difluence and increased upper level forcing will remain over
portions of the forecast area through Wednesday night. This region
of enhanced lift will interact with a plume of deep tropical
moisture and moderate instability feeding into the area to
produce periods of shower and thunderstorm activity. Precipitable
water values will remain high in excess of 1.75 inches across the
western half of the CWA, and light winds aloft will allow for slow
storm motion tonight through tomorrow night. There does appear to
be a period of lower instability tonight, and this is reflected
in lower POP values. Conditions will turn more favorable for
convective development from late morning through the afternoon
hours tomorrow as temperatures warm back into the upper 70s and
lower 80s. Given the slow storm motions anticipated and moist
adiabatic lapse rates in place, efficient and slow moving
thunderstorms could form. These warm and efficient rain processes
could produce rainfall rates in excess of 2 inches per hour, and
result in locally heavy rainfall over isolated areas. At this
time, the most likely areas for heavy rainfall appear to be
extending from a line generally south and west of Baton Rouge and
New Orleans, and a flash flood watch has been issued for this
region. The convective activity should begin to wane tomorrow
night as instability values decrease, and the threat of heavy
rainfall should begin to diminish. However, given the uncertainty
in exact timing, it was decided to keep the flash flood watch out
through Wednesday morning.
The main heavy rainfall axis should shift back to the west toward
Texas on Wednesday as a strengthening mid to upper level ridge
axis begins to exert greater influence over the forecast area.
Increasing upper level subsidence and a pool of drier air in the
mid-levels will begin to spread into the region from the east.
This will bring lower precipitable water values and slightly lower
rain chances to the area with a fairly sharp east to west POP
gradient in place. Temperatures will also begin to warm as ridging
builds in with highs warming from the upper 70s and lower 80s into
the mid 80s. The convection will be largely diurnal on Wednesday
with most of the activity diminishing in the evening hours.
.LONG TERM (Thursday through Sunday Night)...The ridge axis will
continue to build into the area with increasing subsidence and a
strong mid-level cap taking hold of most of the area. A sharp east
to west gradient in atmospheric moisture will be evident on
Thursday and Friday with higher POP values across the western
third of the CWA. Temperatures will continue to warm with highs
climbing into the mid to upper 80s on Thursday and Friday. By the
weekend, the high will be in firm control of the area with a
strong capping inversion and warmer than average temperatures in
the upper 80s and lower 90s expected. There could be some isolated
diurnal convection across the western third of the CWA where just
a bit more moisture and less influence of the ridge is expected.
Overall, a much drier and warmer pattern is expected to develop by
the weekend.
&&
.AVIATION...The 00z TAF will show lingering MVFR ceilings of
between 1500 and 3000 feet through the overnight hours at the
majority of the terminals with only KMCB dropping into IFR range
around 12z tomorrow. The rainfall should become less prevalent and
have only VCSH mention for most terminals. Another round of
showers and thunderstorms should begin to develop during the late
morning hours tomorrow and continue to develop through the
afternoon. Brief periods of IFR conditions could accompany these
thunderstorms.
&&
.MARINE...A tightening pressure gradient will bring increased
onshore flow to the area through the end of the week. Southeast
winds of 15 to 25 knots will produce rough seas due to a
combination of both wind waves and swell through Saturday. As a
result, small craft advisories are anticipated to continue over
the open Gulf waters and sounds through the end of the week. Tides
will also be higher along south and east facing shores and some
minor coastal flooding will be possible.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 66 81 67 83 / 60 70 40 60
BTR 69 82 69 83 / 70 80 50 70
ASD 69 82 69 82 / 30 60 40 50
MSY 70 81 71 82 / 40 70 50 60
GPT 71 80 70 79 / 30 50 40 40
PQL 69 82 68 82 / 30 40 30 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Wednesday morning for LAZ034-046>050-
056>061-063>070-072-075>078.
Coastal Flood Advisory until midnight CDT Tuesday night for
LAZ076-078.
GM...Small Craft Advisory until 7 AM CDT Wednesday for GMZ536-538-550-
552-555-557-570-572-575-577.
MS...Coastal Flood Advisory until midnight CDT Tuesday night for
MSZ080.
GM...Small Craft Advisory until 7 AM CDT Wednesday for GMZ538-550-552-
555-557-570-572-575-577.
&&
PGIn the hours before
Local storm report, May 17, 10:21 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1021 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM FLASH FLOOD 1 SE OAK HILLS PLACE 30.36N 91.07W
05/17/2021 EAST BATON ROUGE LA EMERGENCY MNGR
EM REPORTED ST. GEORGE FIRE DEPT CONDUCTED A
HIGH WATER RESCUE FROM A HOME IN ST. GEORGE.
&&
DMLocal storm report, May 17, 10:23 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1023 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM FLASH FLOOD 2 E WESTMINSTER 30.41N 91.06W
05/17/2021 EAST BATON ROUGE LA PUBLIC
WATER ENTERING AT LEAST ONE HOME NEAR
JEFFERSON AND AIRLINE.
&&
DMLocal storm report, May 17, 10:59 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1059 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM FLASH FLOOD 1 NW OAK HILLS PLACE 30.38N 91.10W
05/17/2021 EAST BATON ROUGE LA BROADCAST MEDIA
WATER ENTERING THE WVLA STUDIO.
&&Local storm report, May 17, 11:08 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1108 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM FLASH FLOOD 2 ESE OAK HILLS PLACE 30.36N 91.05W
05/17/2021 EAST BATON ROUGE LA PUBLIC
WATER IN A HOME NEAR THE INTERSECTION OF
PERKINS RD AND PECUE LN. VIA SOCIAL MEDIA.
&&
DMSpecial weather statement, May 18, 1:07 AM CDT, 1 hour 17 minutes before
Special Weather Statement National Weather Service New Orleans LA 107 AM CDT Tue May 18 2021 LAZ036-037-046>050-071-072-MSZ069-070-180815- East Feliciana-St. Helena-Iberville-West Baton Rouge- East Baton Rouge-Ascension-Livingston-Northern Tangipahoa- Southern Tangipahoa-Amite-Pike- Including the cities of Jackson, Clinton, Felps, Darlington, Easleyville, Greensburg, Montpelier, Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, Denham Springs, Watson, Walker, Amite, Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, Gillsberg, Gloster, Smithdale, Liberty, and McComb 107 AM CDT Tue May 18 2021 ...STRONG WINDS IN THE WAKE OF THUNDERSTORMS... Strong winds have developed in the wake of a complex of thunderstorms across portions of southwest Mississippi and southeast Louisiana early this morning. Wind gusts of 40 to 50 mph have been observed in the Baton Rouge and McComb areas since midnight. Winds this strong with wet ground from heavy rainfall could cause damage from downed trees. These winds could also cause problems for high profile vehicles, especially on Interstates 10 and 12. Winds should slowly diminish as the thunderstorms continue to move east of the area.
Special weather statement, May 18, 2:13 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service New Orleans LA
213 AM CDT Tue May 18 2021
LAZ066-180800-
Lower Terrebonne-
213 AM CDT Tue May 18 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TERREBONNE
PARISH...
At 213 AM CDT, a strong thunderstorm was located 10 miles southwest
of Dulac, or 21 miles southwest of Houma, moving east at 40 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Dulac, Montegut, Chauvin, Cocodrie, Tambour Bay Buoy and Lumcon
Center Buoy.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2922 9094 2922 9085 2920 9086 2923 9083
2926 9090 2924 9095 2931 9092 2936 9098
2950 9053 2932 9042 2927 9048 2928 9057
2925 9059 2922 9053 2921 9057 2925 9061
2921 9059 2922 9064 2914 9065 2911 9088
TIME...MOT...LOC 0713Z 257DEG 36KT 2930 9087The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:09 PM CDT | Flash Flood Warning | LIX | East Baton Rouge | 4 hr |
| May 17, 7:15 PM CDT | Special Weather Statement | LIX | West Baton Rouge | 30 min |
| May 17, 8:48 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Iberville | 3 hr |
| May 17, 10:11 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston | 15 hr |
| May 17, 11:25 PM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, Lafourche, Saint James | 2 hr |
| May 17, 11:52 PM CDT | Flash Flood Warning | LIX | Ascension, Iberville | 3 hr |
| May 17, 11:56 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Livingston | 3 hr |
| May 18, 1:12 AM CDT | High Wind Warning | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena and 6 more | 6 hr |
| May 18, 2:06 AM CDT | River Flood Warning | LIX | East Baton Rouge | 33 hr |
| May 18, 2:13 AM CDT | Special Weather Statement | LIX | Terrebonne | 47 min |
| May 18, 2:17 AM CDT | River Flood Warning | LIX | East Baton Rouge | 21 days |
| May 18, 2:17 AM CDT | River Flood Warning | LIX | East Baton Rouge, Livingston | 21 days |
| May 18, 2:17 AM CDT | River Flood Warning | LIX | Ascension, Livingston | 21 days |
| May 18, 2:17 AM CDT | Special Marine Warning | LIX | 13 min | |
| May 18, 2:23 AM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa | 12 min |
| May 18, 2:24 AM CDT | River Flood Warning | LIX | Saint Helena | 62 hr |
| May 18, 2:26 AM CDT | River Flood Warning | LIX | Tangipahoa | 57 hr |
| May 18, 2:39 AM CDT | Special Marine Warning | LIX | 66 min | |
| May 18, 2:44 AM CDT | Special Marine Warning | LIX | 16 min | |
| May 18, 2:47 AM CDT | Special Weather Statement | LIX | Saint Tammany | 28 min |
| May 18, 2:49 AM CDT | Tornado Warning | LIX | Saint Tammany | 26 min |
| May 18, 2:56 AM CDT | Flash Flood Warning | LIX | Saint Charles | 3 hr |
| May 18, 2:57 AM CDT | Flash Flood Warning | LIX | Ascension, Iberville | 6 hr |
| May 18, 3:14 AM CDT | Special Marine Warning | LIX | 46 min | |
| May 18, 3:17 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Saint Charles | 13 min |
| May 18, 3:20 AM CDT | Tornado Warning | LIX | Jefferson, Saint Charles | 16 min |
| May 18, 3:29 AM CDT | Special Marine Warning | LIX | 61 min | |
| May 18, 3:57 AM CDT | Special Weather Statement | LIX | Jefferson | 63 min |
| May 18, 4:19 AM CDT | Special Weather Statement | LIX | Orleans, Saint Charles | 56 min |
| May 18, 4:31 AM CDT | Special Marine Warning | LIX | 44 min | |
| May 18, 4:50 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines | 3 hr |
| May 18, 5:13 AM CDT | Special Weather Statement | LIX | Jefferson, Orleans, Plaquemines | 62 min |
| May 18, 5:26 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 49 min |
| May 18, 5:35 AM CDT | Special Marine Warning | LIX | 55 min | |
| May 18, 5:39 AM CDT | Special Marine Warning | LIX | 51 min | |
| May 18, 6:23 AM CDT | Special Weather Statement | LIX | Plaquemines | 37 min |
| May 18, 6:26 AM CDT | Special Marine Warning | LIX | 34 min | |
| May 18, 6:32 AM CDT | Special Marine Warning | LIX | 58 min | |
| May 18, 6:39 AM CDT | Special Marine Warning | LIX | 66 min | |
| May 18, 6:42 AM CDT | Special Marine Warning | LIX | 63 min | |
| May 18, 7:04 AM CDT | Special Marine Warning | LIX | 26 min | |
| May 18, 8:13 AM CDT | Areal Flood Advisory | LIX | Saint Tammany | 3 hr |
| May 18, 8:20 AM CDT | Special Marine Warning | LIX | 55 min | |
| May 18, 9:01 AM CDT | Special Marine Warning | LIX | 59 min | |
| May 18, 9:21 AM CDT | Flash Flood Warning | LIX | Ascension, Assumption, Iberville | 3 hr |
| May 18, 9:59 AM CDT | River Flood Warning | LIX | Saint Tammany | 60 hr |
| May 18, 9:59 AM CDT | River Flood Warning | LIX | Saint Tammany | 17 hr |
| May 18, 10:06 AM CDT | River Flood Warning | LIX | Saint Tammany | 72 hr |
| May 18, 10:06 AM CDT | River Flood Warning | LIX | Saint Tammany | 24 hr |
| May 18, 10:16 AM CDT | River Flood Warning | LIX | Saint Helena | 57 hr |
| May 18, 10:17 AM CDT | Special Weather Statement | LIX | Saint Tammany | 28 min |
| May 18, 10:46 AM CDT | Special Weather Statement | LIX | Washington | 59 min |
| May 18, 10:51 AM CDT | River Flood Warning | LIX | Saint Tammany, Washington | 7 days |
| May 18, 10:54 AM CDT | River Flood Warning | LIX | Saint Tammany | 48 hr |
| May 18, 11:24 AM CDT | River Flood Warning | LIX | Ascension, Livingston | 8 days |
| May 18, 3:38 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston | 4 hr |
| May 18, 3:49 PM CDT | Special Marine Warning | LIX | 56 min | |
| May 18, 4:00 PM CDT | Coastal Flood Warning | LIX | Orleans, Saint Bernard, Saint James, Saint John the Baptist, Saint Tammany | 6 days |
| May 18, 4:22 PM CDT | Areal Flood Advisory | LIX | East Baton Rouge, Livingston, Saint Helena | 3 hr |
| May 18, 5:13 PM CDT | Special Marine Warning | LIX | 32 min |
Nearby
River Flood Warnings in Louisiana, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.